Affordable Access

Publisher Website

Volterra invariant subspaces of [formula omitted]

Authors
Journal
Bulletin des Sciences Mathématiques
0007-4497
Publisher
Elsevier
Publication Date
Volume
132
Issue
6
Identifiers
DOI: 10.1016/j.bulsci.2007.08.001

Abstract

Abstract A complete description is obtained for the subspaces of the Hardy space H p ( p ⩾ 1 ) that are invariant under the Volterra integral operator. We then show that this result can be applied to derive complete characterizations of such subspaces in a large class of Banach spaces of analytic functions in the unit disc containing the usual Bergman and Dirichlet spaces.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Enumerating invariant subspaces of [formula omitte...

on Linear Algebra and its Applica... Oct 01, 2012

On invariant subspaces of operators in the class [...

on Journal of Mathematical Analys... Dec 15, 2012

Approximation orders of shift-invariant subspaces...

on Journal of Approximation Theor... Jan 01, 2005
More articles like this..